topicLogo

Taxim o 200

Hi - My wife is suffering from Fever, Cold & shivering since last 2 days and she is carrying her 9th month (37th week). Doctor proscribed Dolo 650 once in 6 hours and Rantac 150 mg & taxim o 200. tab morning & night for 3 days. I believe the dolo...
HI
Thank for asking to HCM
I can understands your concern, all the medicine is unsafe in the pregnancy till the labor started or prior to induction, but if it is extremely needed where the question of life of mother is there then it should be treated with highly experience physician, but in case...
Read Full Thread     Ask a Doctor Now »
i m suffering from spinal paralysis for past 12 years and use a foley s catherter to drain urine from my bladder . i cannot pass urine without using a catherter. for past one year i ve been facing problem of Orchitis in the testicle , my doctor...
The cause of testicular pain is ascending infection from the long standing indwelling catheter.
The most optimum treatment in your case would be the following.
1. Insertion of a suprapubic catheter which drains urine better and will reduce the infection spreading to the testis. ( the perurethral...
Read Full Thread     Ask a Doctor Now »
sir i have just got rid from high grade fever by the doctor treatment.i have taken the medicine like taxim o 200 mg-1*2,Tab azithral 500mg-1*1,Tab Pan 40 -1*2,Tab omnacortil 10mg-1*1,Cap Ato z gold-1*1,Syp Sucral 2tsp*2,Tab Montair-LC-1*1...
take acupressure and magnetotherapy treatment
Read Full Thread     Ask a Doctor Now »
hi i am a 8 week pregnant woman..15 days before i got a burn by touching my hand accidently with a pressure cooker..i used some household techniques for this..it was improving gradually..but on 10th day it started blistering and strong itching...
Hi,
Thanks for your query,
You seem to have allergic reactions to taxim-o 200. You should immediately stop the drug and take some other antibiotic. You should also take some antihistaminics like cetrizine( 5 mg) once daily for 5 days. It is not going to effect your baby unless it is very severe....
Read Full Thread     Ask a Doctor Now »
Is Taxim-O 200 safe during 4th month of pregnancy?My Gynaec has prescribed me the drug as im having consistent diarrhoea for past two weeks.
Hello,
Thanks for posting your query.
Taxim-o contains cefixime and it is pregnancy category B drug- means it does not show any effect on the fetal growth and development in animal studies. It can be safely taken during pregnancy without worrying about its effects on the fetal outcome.
Be sure to...
Read Full Thread     Ask a Doctor Now »
I am 2 months pregnant.i was adviced to take ascoril and taxim O -200 as iam suffering from severe cough since last thursday.is there any problem in that? XXXXXXX
Hi,

Thanks for your query.

Taxim O contains Cefixime which is a category B medicine. Category B medicine are ones which can be given safely in pregnancy.

Where as Ascoril do have some side effects on pregnancy, it may have to be taken on when there is absolute necessity.

Instead you can take...
Read Full Thread     Ask a Doctor Now »
my wife aged 44 yrs has been digenoised with typhoid with Salmonella thphi (O) 1:80 and (H) 1:320 and S.Paratyphi A & B (H) less than 1:40. Doctor has advised Taxim O 200mg and Azithral 500 mg. Is it ok to give this medicine.
Dear XXXXXXX
Thanks for the query.

Your wife's blood report is suggestive of enteric fever.Your treating doctor has given right prescription.

Remove your anxieties. Start with the medication. In such case we repeat the blood test( Widal test) after 14 days of starting medication to review the...
Read Full Thread     Ask a Doctor Now »
My Wife felt sudden pain in chest(left side) for few seconds, then she started feeling very tired. She is migraine patient also. So after the chest pain she started getting the pain in head.
Went to Hospital got the ECG,BP and Sugar test done all reports were normal.
Doctor prescriped pantacid tablets saying it may be due to the acidity issues.
She is taking Taxim 200 antibiotics for last 7 days as she had an abdominal paint last week.
Can you please let me know is it due to gas or due to some thing related to heart.
Hi XXXXX

You did good by taking your wife to the hospital. I am glad that her ECG, BP and sugar test are normal.

In my view, your wife has this gastritis due to antibiotic related gastritis i.e. Gastritis caused by Taxim tablets.

Nothing to worry. It is not related to the heart. Please ask your...
Read Full Thread     Ask a Doctor Now »

Health resources related to Taxim o 200

A Doctor will be with you shortly

Related Disease & Conditions

Related Drugs/Medications

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions